# SDR CALA9901745

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 CRACK IN WEB AT AFT PRESSURE BULKHEAD STA 1183, STRINGER 2L FITTING.  THE CRACK WAS STOP DRILLED IAW ECRA 5310-03958 AND A DIP WAS ISSUED TO REINSPECT THE REPAIR EVERY 3000 CYCLES.
